# SDR C2XA97IA195

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376104202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SECOND FRAME FROM THE FORWARD SIDE OF THE CARGO DOOR WAS FOUND TO BE CRACKED AT THE TOP.  MAINTENANCE REPAIRED THE FRAME USING A DOUBLER, ALL WORK ACCOMPLISHED IAW CONTINENTAL EXPERSS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5230-01045, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
